# SDR QXEA200301122

- Difficulty date: September 10, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 3,985 hours, 4,504 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILARY STRUCTURE AT WING STATION YW389 IS DAMAGED BY OUTBOARD RT SPOILER ACTUATOR LOWER SURFACE. REPAIRED IAW Q400 SRM 51-42-05-330-801, 51-42-05 AND HORIZON AIR EA 6-51-15.
